# SDR CA060521001

- Difficulty date: May 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Support Bracket
- Part number: 6272017203
- Condition: Broken
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRIOR TO FLT, PILOTS CALLED TO HAVE RT SERVICED WITH OIL.  MECHS NOTICED RT HAD BEEN SERVICED SEVERAL TIMES IN RECENT HISTORY. INVESTIGATION FOUND BROKEN BRACKET THAT HOLDS EDP OUTLET HYD LINE TO AGB.  BROKEN BRACKET HAD CHAFED A HOLE IN AGB CASING CAUSING OIL LEAKAGE. ACCORDING TO LOGBOOK IN RDU 3 QTS OIL WAS ADDED TO RT ENG BEFORE FERRY FLT.  NO ENG RUNS BEFORE FERRY TO DESTINATION WHERE IT WAS NOTED, HYD LINE WAS NOT SECURED NOR WAS BRACKET REMOVED.  OIL LVL PER EICAS WAS 14%.  OIL ALL OVER COWLING AND BACK OF ENG.  14% LOW OIL LVL IS CONSISTENT WITH LOW OIL PRESS IN FLT AND QRH PILOT COMMANDED IFSD.  MESA HAVE GE A/C SERV ON SITE TO ROB AN AGB FROM A SPARE ENG AND INSTALL THIS A/C 10104 RT.  INITIAL "ROOT C
